| Model Number |
HX-400U-30 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Olympus investigator was able to confirm the customer failure and determined the following: the operating pipe of the slider was broken.The broken portion had the shape that broke due to mechanical load.As a result, the loop could not be released from the main unit.However, a root cause could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the single use ligating device's spring in the handle broke.The endoloop remained stuck in the colonoscope, still attached to the polyp.The issue occurred during a polypectomy.There were no reports of patient harm.
Additional Manufacturer Narrative
The mdr supplemental report is being submitted to provide updated fields and final investigation results.Updated fields: d8, h2, h3, h6, h11.The device was returned for evaluation and the customer's allegation was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause not established.Olympus will continue to monitor the performance of this device.
Event or Problem Description
No additional information received from the customer.